# SDR AALA201605139011

- Difficulty date: May 7, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N203UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30548
- Aircraft time: 50,978 hours, 15,024 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 146N5391146
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  CORROSION ON AFT CARGO COMPARTMENT FLOOR SIDE PANEL ABOVE DOOR SILL, BETWEEN BS 1380 - 1440, AT RBL 19.  REPLACED SIDE PANEL IAW SRM 53-00-53-1A-1 DET IV SRM 51-40-02-0G.
